Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Sleeping a lot, abdominal pain, lower back pain. Earlier had paracetamol overdose

Hi. So I have been sleeping ALOT. at least 16 hours a day.I have not made any big changes to my regimen... The only one being taking less of my antidepressant , which in theory, should make me sleep less. I also have aches in my lower abdomen and lower back, but I thought at first that this was due to my sitting position. about three weeks ago i did have a paracetamol overdose, but was let out of the hospital after 72 hours of monitoring with a clean bill of health according to my blood work.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Dec 2014
Hello
Welcome to HCM

Paracetamol over dose results in acute symptoms and it don't cause long term effects. It has also no side effect of increased sleepiness. You are on anti depressants and you are taking doses in less amounts. The reason behind sleepiness may be due to low dose of antidepressant the symptoms of depression have flared up resulted in atypical features of depression like Hypersomnia. I advise you to please start taking proper dose as prescribed by doctor. Don't modify doses by own. Control of depression will improve your symptomatology.

Thanks
Dr. Seikhoo Bishnoi, MD
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor